Nonstandard uniformized conformal structures on hyperbolic manifolds.
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 137-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Teichmüller space, hyperbolic manifold, conformal structures, discrete subgroup, isometry group, holonomy group
@article{IM_1991__105_3_143906,
author = {Boris N. Apanasov},
title = {Nonstandard uniformized conformal structures on hyperbolic manifolds.},
journal = {Inventiones mathematicae},
pages = {137--152},
year = {1991},
volume = {105},
number = {3},
zbl = {0731.53010},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143906/}
}
Boris N. Apanasov. Nonstandard uniformized conformal structures on hyperbolic manifolds.. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 137-152. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143906/